# SDR 20000502AP017

- Difficulty date: April 3, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A65B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 10656C
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MECHANICS NOTICED OIL LEAKING FROM NR 1 ENGINE LOWER CHIN COWLING.  REMOVED COWLING AND FOUND OIL COOLER LEAKING AT EDGE WELD.  REPLACED OIL COOLER WITH 0 TSN UNIT.  SERVICED OIL RESERVOIR WITH 2 QUARTS.  THIS IS THE SECOND OIL COOLER TO FAIL ON THIS AIRCRAFTS NR 1 POSITION WITHIN ONE WEEK.  BOTH UNITS WERE 0 TIME SINCE OVERHAUL FROM SOUTHWEST COOLER SERVICE, INC AT TIME OF INSTALLATION.  BOTH UNITS CRACKED OUT AN EDGE WELD IN THE SAME PLACE.  (M)
